Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 859542, 20 pages
http://dx.doi.org/10.1155/2012/859542
Research Article

Optimal Control for a Class of Chaotic Systems

Institute of Systems Engineering, Tianjin University, Tianjin 300072, China

Received 19 October 2011; Revised 17 January 2012; Accepted 10 February 2012

Academic Editor: Chuanhou Gao

Copyright © 2012 Jianxiong Zhang and Wansheng Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Chen and X. Dong, From Chaos to Order, vol. 24 of Methodologies, Perspectives and Applications, World Scientific, Singapore, 1998. View at Zentralblatt MATH
  2. A. L. Fradkov and R. J. Evans, “Control of chaos: methods and applications in engineering,” Annual Reviews in Control, vol. 29, no. 1, pp. 33–56, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. E. Ott, C. Grebogi, and J. A. Yorke, “Controlling chaos,” Physical Review Letters, vol. 64, no. 11, pp. 1196–1199, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. C. Hernandez-Tenorio, T. L. Belyaeva, and V. N. Serkin, “Parametric resonance for solitons in the nonlinear Schrödinger equation model with time-dependent harmonic oscillator potential,” Physica B, vol. 398, no. 2, pp. 460–463, 2007. View at Publisher · View at Google Scholar · View at Scopus
  5. H. Sun and H. Cao, “Chaos control and synchronization of a modified chaotic system,” Chaos, Solitons and Fractals, vol. 37, no. 5, pp. 1442–1455, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. G. Chen, “A simple adaptive feedback control method for chaos and hyper-chaos control,” Applied Mathematics and Computation, vol. 217, no. 17, pp. 7258–7264, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. B. Niu and J. Wei, “Stability and bifurcation analysis in an amplitude equation with delayed feedback,” Chaos, Solitons & Fractals, vol. 37, no. 5, pp. 1362–1371, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. T. Yassen, “Chaos control of chaotic dynamical systems using backstepping design,” Chaos, Solitons and Fractals, vol. 27, no. 2, pp. 537–548, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. S. Tavazoei, M. Haeri, and S. Jafari, “Fractional controller to stabilize fixed points of uncertain chaotic systems: Theoretical and experimental study,” Proceedings of the Institution of Mechanical Engineers. Part I: Journal of Systems and Control Engineering, vol. 222, no. 3, pp. 175–184, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. J. M. Nazzal and A. N. Natsheh, “Chaos control using sliding-mode theory,” Chaos, Solitons and Fractals, vol. 33, no. 2, pp. 695–702, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. M. Roopaei, B. Ranjbar Sahraei, and T.-C. Lin, “Adaptive sliding mode control in a novel class of chaotic systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 12, pp. 4158–4170, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. W. J. Sun, “A global asymptotic synchronization problem via internal model approach,” International Journal of Control, Automation, and Systems, vol. 8, no. 5, pp. 1153–1158, 2010. View at Google Scholar
  13. J. Wang, W. Tang, and J. Zhang, “Approximate synchronization of two non-linear systems via impulsive control,” Proceedings of the Institution of Mechanical Engineers. Part I: Journal of Systems and Control Engineering, vol. 226, no. 13, pp. 338–347, 2012. View at Publisher · View at Google Scholar
  14. X. R. Chen and C. X. Liu, “Chaos synchronization of fractional order unified chaotic system via nonlinear control,” International Journal of Modern Physics B, vol. 25, pp. 407–415, 2011. View at Google Scholar
  15. A. Uçar, K. E. Lonngren, and E. W. Bai, “Synchronization of the unified chaotic systems via active control,” Chaos, Solitons and Fractals, vol. 27, no. 5, pp. 1292–1297, 2006. View at Publisher · View at Google Scholar · View at Scopus
  16. Q. Jia, “Chaos control and synchronization of the Newton-Leipnik chaotic system,” Chaos, Solitons and Fractals, vol. 35, no. 4, pp. 814–824, 2008. View at Publisher · View at Google Scholar · View at Scopus
  17. G. M. Mahmoud, T. Bountis, G. M. AbdEl-Latif, and E. E. Mahmoud, “Chaos synchronization of two different chaotic complex Chen and Lü systems,” Nonlinear Dynamics, vol. 55, no. 1-2, pp. 43–53, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. K. Tanaka, T. Ikeda, and H. O. Wang, “A unified approach to controlling chaos via an LMI-based fuzzy control system design,” IEEE Transactions on Circuits and Systems, vol. 45, no. 10, pp. 1021–1040, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15, Society for Industrial and Applied Mathematics SIAM, Philadelphia, Pa, USA, 1994.
  20. M. Johansson, Piecewise Linear Control Systems, vol. 284, Springer, Berlin, Germany, 2003.
  21. J. Zhang and W. Tang, “Analysis and control for a new chaotic system via piecewise linear feedback,” Chaos, Solitons and Fractals, vol. 42, no. 4, pp. 2181–2190, 2009. View at Publisher · View at Google Scholar · View at Scopus
  22. M. Johansson and A. Rantzer, “Computation of piecewise quadratic Lyapunov functions for hybrid systems,” IEEE Transactions on Automatic Control, vol. 43, no. 4, pp. 555–559, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. R. Genesio and A. Tesi, “Harmonic balance methods for the analysis of chaotic dynamics in nonlinear systems,” Automatica, vol. 28, no. 3, pp. 531–548, 1992. View at Publisher · View at Google Scholar · View at Scopus
  24. A. Arneodo, P. Coullet, and C. Tresser, “A possible new mechanism for the onset of turbulence,” Physics Letters A, vol. 81, no. 4, pp. 197–201, 1981. View at Publisher · View at Google Scholar
  25. A. Tsuneda, “A gallery of attractors from smooth Chua's equation,” International Journal of Bifurcation and Chaos, vol. 15, no. 1, pp. 1–49, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. J. Zhang and W. Tang, “Control and synchronization for a class of new chaotic systems via linear feedback,” Nonlinear Dynamics, vol. 58, no. 4, pp. 675–686, 2009. View at Publisher · View at Google Scholar · View at Scopus
  27. L. Xie, “Output feedback H control of systems with parameter uncertainty,” International Journal of Control, vol. 63, no. 4, pp. 741–750, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. J. Zhang and W. Tang, “Output feedback optimal guaranteed cost control of uncertain piecewise linear systems,” International Journal of Robust and Nonlinear Control, vol. 19, no. 5, pp. 569–590, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH